sexologist-icon
Periods related
I hv recently taken the abortion pills last month the bleeding continued fr about 9-11days but now till date m facing the white discharge and m scared about the next periods
40 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, if you are taken tablets for abortion under medical prescription, did you have followup with your doctor after you stop bleeding?. Sometimes a small bits of product of conception may left behind uterus which will predispose to infection and causes white discharge. Consult gynecologist you may need antibiotics to control infection and may need ultrasound abdomen to see whether the abortion is complete.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.